# SDR CALA2022031000632

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 61,781 hours, 27,039 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Condition: Failed
- Location: Eng #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE 2 GENERATOR FAILED WITH ECAM MESSAGE: ELEC GEN 2 FAULT, CREW RESET GENERATOR AND CAME BACK ONLINE BRIEFLY THEN FAULTED AGAIN. C/W # 2 ENG EEC IDT REQUIREMENTS. VERIFIED PART NUMBER EFFECTIVITY AND SECURITY OF INSTALLATION TROUBLESHOT MAINTENANCE ISSUES COULD NOT DUPLICATE PROBLEMS AT REMOVED AND REPLACED ENGINE 2 DEDICTED ALTERNATOR IAW AMM R&R''D #2 ENGINE EEC IAW AMM 73-22-34 UP TO STEP 5. (CLOSE UP). THIS TIME. GROUND TESTS PASSED. BELIEVE PROBLEM TO OF BEEN #2 73-22-38. NEEDS ENGINE RUN AND FADEC SELF TEST REQUIRES CLOSE UP AND OPS CHECKS STILL. ENGINE EEC. #2 ENGINE EEC AND #2 ENGINE ALTERNATOR REQUIRE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1921634  SN OFF 0311 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461220  SN OFF 1926 REPLACEMENT FOR PREVENATIVE PURPOSES. IPC REFERENCE # IPC 73-22-38-80B CONTROL, ELECTR  OFF 31-7322-9-0004 1926 ON 31-7322-9-0004 5925 FURTHER TROUBLESHOOTING FOR GEN 2 FAULT REQUIRED. INSPECTED TERMINAL BLOCK FEEDER CABLE INSTALLATION IAW REF AMM 24-21-51-400-010-A PER IDT. FINISHED REMAINING EEC INSTALLATION CHECKS FROM STEP 5 ON IAW REMOVED AND REPLACED GCU 2 IAW AMM 24-22-3. NO FIX. DISCONNECTED GCU 2 PARTS TAG REMOVED #2 ENG IDG IN REF TO AMM 24-21-51-000-010-A. INSTALLED NEW IDG FOR ENG 2 REF AMM 24-21-51-400-010-A. UP TO AMM 73-22-34. EEC OPS CHECKS ALL PASSED HOWEVER ORIGINAL GEN 2 IDG 2 ELECTRONICALLY. FROM SWITCH IN FLIGHT DECK. REQUIRES ROTABLE PARTS CHANGE WAS INDICATED - TT # 1117161  SN OFF 6146 AND INCLUDING STEPS 4P. FAULT
